I have gained weight while on my last change of meds and it is REALLY bothering me. I am not as active, I guess, and I know thats a factor, but I feel lethargic as well.
When I had my prooblems with the alcohol thing, Im wondering if that was the biggest contributing factor? Does alcohol make you gain weight? My belly bloated up and I gained weight from the drinking, and now I cant get rid of it, and Im wondering if that was my biggest factor... Also I rememebr Steve or someone telling me that when i said the oxy had given me more energy, ect. that it wouldnt last for long, and it hasnt. Im just as lethargic as I was on the hydro.
Theres a difference between lethargic and depression...Im just plain lethargic now, and the only depression I have is from felling fat and out of shape. For me, not golfing or gaining a few pounds makes me really feel like total crap.
Anyone have any feedback? I could use any of your advice and thoughts...It really sucks for me...
The pain meds definitely have an effect on your weight and they have with me (along with chocolate and peanut butter) I can also tell you that if I put on an extra 5 lbs I am tired all the time - when I have an extra 10 it is as debilating as my pain problems -
As active and fun loving as you are it is probably devastating soooo just get busy and take off those few extra - as fun and funny as you are it won't be too hard
I will write more as soon as I get back from the kitchen with my ice cream
(teehee) huggs Aver
Alcohol will lay on the pounds faster than most anything else. That could easily account for at least some of the weight gain.
Even if you are not clinically depressed, you are feeling depressed with the loss of your dad, right? That can also affect metabolism and slow everything down, including your ability to burn fat calories.
Did you start any new drugs in the last few months? If you started any new meds that affect serotonin (antidepressants that are SSRIs, Ultram, methadone, Lyrica, Topamax, Cymbalta, etc), then this can also cause weight gain.
Well all a long I had been totally underweight for my height. I look so skinny and people just thought I had a problem. Even my old physio confronted me one day and asked me straight out. I was really embarrassed, and totally mad with her aswell as I had told her I eat and eat but with the pain it falls off me...... if I have had a good week my weight goes up..... bad week it falls off me again. But now, as things have improved due to meds. I have put back on all the weight I lost. Which I am glad off, but the fact is now I dont want to get any more heavier. I had lost over 2 stone. That is all back on and I dont want any more to go on now. But I suppose now I am able to do more, go out eating more, and actually I seem to want to eat much much more. I really didnt think I would have to watch my weight, but I sure do if this is going to continue. So yes I feel alot has to do with the tablets, and also chocolate !